Alert archive / Missouri / Flash Flood Warnings in 2024

Flash Flood Warning 69, NWS Springfield, MO

July 5, 2024Dent County, Shannon County, Texas County, Missouri

NWS Springfield, MO issued this flash flood warning at Jul 5, 2024, 12:49 AM CDT for Dent County, Shannon County, Texas County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2024, 12:49 AM CDT (05:49 UTC)
Expired
Jul 5, 2024, 7:00 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Dent County, MO, Shannon County, MO, Texas County, MO

The radar

The St Louis radar (KLSX), 172 km from the middle of the area, began a volume at 05:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.8 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2024-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3005 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2024-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3005 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1291 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
1.1
Supercell composite
9.4

Open this sounding in Storm Lab

The text

As transmitted.

123 
WGUS53 KSGF 050549
FFWSGF
MOC065-203-215-051200-
/O.NEW.KSGF.FF.W.0069.240705T0549Z-240705T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
1249 AM CDT Fri Jul 5 2024

The National Weather Service in Springfield has issued a

* Flash Flood Warning for...
  Southern Dent County in south central Missouri...
  Shannon County in south central Missouri...
  Southeastern Texas County in south central Missouri...

* Until 700 AM CDT Friday.

* At 1249 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Winona, Birch Tree, Eminence, Summersville, Bunker, Round Spring, 
  Alley Spring, West Eminence, Akers, Gladden, Midridge, Jadwin, 
  Turtle, Pine Crest, Darien, Montauk, Arroll, Clear Springs, 
  Current River State Park, Echo Bluff State Park, Ozark National 
  Scenic Riverways and Montauk State Park.

This includes the following low water crossings...
  Rocky Creek at Highway NN, North Prong Jacks Fork at Arroll Road, 
  South Fork Jacks Fork River at Stillhouse Road, Big Creek at 
  County Road 390, Spring Valley at Highway N, Gladden Creek at 
  County Road 624 and Mahans Creek at County Road 501.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3756 9131 3751 9131 3750 9121 3742 9121
      3725 9116 3725 9112 3720 9113 3716 9107
      3717 9103 3710 9102 3709 9122 3699 9122
      3700 9166 3705 9166 3706 9201 3711 9205
      3711 9166 3742 9165 3742 9175 3757 9175

FLASH FLOOD...RADAR INDICATED

$$

JSS
1 follow-up statement
957 
WGUS73 KSGF 051156
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
656 AM CDT Fri Jul 5 2024

MOC065-203-215-051206-
/O.EXP.KSGF.FF.W.0069.000000T0000Z-240705T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dent MO-Shannon MO-Texas MO-
656 AM CDT Fri Jul 5 2024

...FLASH FLOOD WARNING AT 7 AM CDT THIS MORNING FOR SOUTHERN DENT, 
SHANNON AND SOUTHEASTERN TEXAS COUNTIES HAS BEEN REPLACED WITH A 
FLOOD WARNING...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 3756 9131 3751 9131 3750 9121 3742 9121
      3725 9116 3725 9112 3720 9113 3716 9107
      3717 9103 3710 9102 3709 9122 3699 9122
      3700 9166 3705 9166 3706 9201 3711 9205
      3711 9166 3742 9165 3742 9175 3757 9175

$$

EW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 5, 12:19 AM CDT, 30 minutes earlier. Its key messages:

  • A Heat Advisory is in effect for far southern Missouri through 9 PM with heat index values ranging from 100-105 degrees.
  • There is a Slight risk (2 of 5) for severe thunderstorms across much of the area this evening. Damaging winds will be the primary hazard.
  • Storms this evening will produce efficient rainfall rates resulting in a risk of localized flash flooding.
  • Cooler conditions return Friday into next week.
Area forecast discussion, Jul 5, 12:19 AM CDT, 30 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1219 AM CDT Fri Jul 5 2024

.KEY MESSAGES...

- A Heat Advisory is in effect for far southern Missouri through
  9 PM with heat index values ranging from 100-105 degrees.

- There is a Slight risk (2 of 5) for severe thunderstorms
  across much of the area this evening. Damaging winds will be
  the primary hazard.

- Storms this evening will produce efficient rainfall rates
  resulting in a risk of localized flash flooding.

- Cooler conditions return Friday into next week.

&&

.MESOSCALE...
Issued at 801 PM CDT Thu Jul 4 2024

A surface cold front continues to slowly move southeast across
the Missouri Ozarks. As of 8 PM, the front is analyzed from
Neosho to Nixa to near Houston. Weak height falls are
overspreading the region which will support the front continuing
to slowly move southeast throughout the remainder of the
evening.

Deep moisture convergence will continue to increase along and
ahead of the front and will support continued development of
scattered thunderstorms. The greatest coverage of storms will
initially occur across southwestern Missouri through 9 PM. This
activity will then expand and shift northeast along and south of
the I-44 corridor through midnight. Most of the activity will
exit the eastern Ozarks by 09Z.

The 00Z KSGF sounding indicates that the environment is highly
unstable with MLCAPE values over 3200 J/kg with virtually no
inhibition. Low-level theta-e differentials over 30K will be
supportive of localized damaging wind gusts with the initial
scattered activity. Deep layer shear of 25-30 knots and expected
cold pool conglomeration may result in some upscale growth into
linear clusters. This would correspondingly enhance damaging
wind potential in the 02 to 05 UTC time frame if the upscale
growth does indeed occur. A few storms may also produce hail to
the size of quarters.

We will also be monitoring the potential for locally heavy
rainfall and localized flash flooding as precipitable water
values remain in the 1.7-2.0" range with rather slow storm
motions. We are going to leave the ongoing Flood Watch as is
given that this activity will shift into much of the watch
region over the next few hours. The western extent of the watch
may be cancelled early if storms remain to the southeast of that
particular area.

&&

.SHORT TERM /THROUGH SATURDAY/...
Issued at 204 PM CDT Thu Jul 4 2024

Afternoon temperatures have climbed into the upper 80s to lower
90s. Combine with dewpoints in the lower to middle 70s, heat
index values were in the 100 to 110 range, especially across
southern Missouri. This heat and moisture will set the stage for
potential shower and storms development late this afternoon
into early this evening.

CAMS continue to struggle with initiation across the Ozarks but
do indicate the potential for showers and storms to begin
developing across far eastern Kansas and Northeastern Oklahoma
between from 21z this afternoon onward (more likely closer to
22-23z), depending on the model of choice.

CAPE values in the 2500-3500j/kg range were in place across the
region. As an upper level trough moves across the northern
plains and a surface low in Oklahoma begin to shift east a cold
front will begin to make its way into the region this evening
and overnight. With the expected frontal lift and no cap,
showers and storms are expected to develop mainly west of I-49
and move east through this evening.

While there looks to be limited low-level Jet support for
storms, with the front moving towards the region, and upper
level jet energy across northern Missouri providing some upper
level support, some storms will be capable of becoming strong
to severe. The main concern remains damaging winds with D-CAPE
(downdraft CAPE) of 1000-1400j/kg supporting this. Hail
potential is less concerning, but 500-900j/kg in the hail growth
zone (-10 to -30 degree level) and 35-40kts of 0-6km shear
would allow for isolated large hail. The tornado chances are
rather low though not zero and will rest on how storms develop
and move east this evening.

Will also monitor for flood potential with PW values in the 1.7
to 1.9" range noted across the region. This will allow for
heavy rainfall potential, which may have impact across areas
that received rainfall last night. Additional rain amount around
an inch with locally 2 inch or higher amounts will be possible
with storms as they move across the region this evening. Thus,
the current Flash Flood Watch continues for this evening.

Showers and storms will push south and east of the region
overnight with clearing skies behind the cold front occurring by
sunrise or earlier. Cooler temperatures will filter into the
area behind the front.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Issued at 204 PM CDT Thu Jul 4 2024

From Friday onward, temperatures will return closer to annual
climatology, with highs in the 80s for the rest of the week as a
cooler and drier airmass moves over our area. Precipitation chances
return Sunday night as a shortwave trough over the Great Plains
moves south. Both the 12z GFS and ECMWF develop convection over the
southern Great Plains Sunday afternoon into Monday morning, and
there is some model support for a possible MCS that develops north
of this convection that may move into southeast Kansas and southwest
Missouri. Confidence in the exact details of this event will become
clearer as we approach it. For now, precipitation chances are set
from 50-70%.

Early next week, ensembles show a pattern of upper-level ridging
developing across the western U.S. This will put us in a regime of
northwesterly flow. Precipitation chances for the rest of next week
currently sit below 30%.

&&

.AVIATION /06Z TAFS THROUGH 06Z SATURDAY/...
Issued at 1214 AM CDT Fri Jul 5 2024

Stray showers and a few VCTS will be possible at the BBG site
for the first 1-2 hours of the TAF period. Beyond that, VFR
conditions are expected. Prevailing winds will gradually
moderate to the northwest early this morning behind a cold
front. A few gusts up to 15 kt are expected during the
afternoon hours before weakening after sunset.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
KS...None.
MO...Flood Watch until 1 AM CDT early this morning for MOZ055-056-
     066>069-077>081-089.
     Flood Watch until 3 AM CDT early this morning for MOZ057-058-
     070-071-083.

&&

MESOSCALE...Schaumann
SHORT TERM...Hatch
LONG TERM...Hatch
AVIATION...Didio
Hazardous weather outlook, Jul 4, 8:47 PM CDT, 4 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
847 PM CDT Thu Jul 4 2024

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-060200-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
847 PM CDT Thu Jul 4 2024

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Tonight.

Weather hazards expected...

  Slight thunderstorm wind damage risk.
  Limited lightning risk.
  Limited excessive rainfall risk

DISCUSSION...

Scattered to numerous thunderstorms will continue to spread
northeast along and south of the Interstate 44 corridor this
evening. Storms are then expected to exit the eastern Missouri
Ozarks by 3 AM.

The main potential hazards with these storms will be damaging wind
gusts to 60 mph, hail to the size of quarters, frequent lightning,
and localized flash flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The potential for thunderstorms will then return for Sunday and
Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through 3 AM generally along and
south of the Interstate 44 corridor.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Schaumann

In the hours before

Special weather statement, Jul 4, 10:51 PM CDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Springfield MO
1051 PM CDT Thu Jul 4 2024

MOZ104-105-050415-
Taney MO-Ozark MO-
1051 PM CDT Thu Jul 4 2024

...STRONG THUNDERSTORMS WILL IMPACT OZARK AND EASTERN TANEY COUNTIES
THROUGH 1115 PM CDT...

At 1051 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles southwest of Ava to 13 miles northwest
of Price Place to near Diamond City. Movement was east at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Bull Shoals Lake, Norfork Lake, Gainesville, Theodosia, Pontiac,
Wasola, Sundown, Brixey, Noble, Willhoit, Tecumseh, Hardenville,
Protem, Thornfield, Sycamore, Rockbridge, Long Run, Isabella, Zanoni,
and Price Place.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3665 9282 3681 9282 3679 9225 3664 9221
      3649 9230 3650 9292
TIME...MOT...LOC 0351Z 269DEG 34KT 3680 9278 3665 9276 3650 9285

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Price
Local storm report, Jul 4, 10:56 PM CDT, 1 hour 53 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1056 PM CDT Thu Jul 4 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     Tstm Wnd Dmg     1 E Clever              37.03N 93.46W
07/04/2024                   Christian          MO   Public

            Report from mPING. Trees uprooted or
            snapped. Roof blown off.

&&

PC
Special weather statement, Jul 4, 10:57 PM CDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Springfield MO
1057 PM CDT Thu Jul 4 2024

MOZ070-081-082-092-050430-
Wright MO-Laclede MO-Pulaski MO-Texas MO-
1057 PM CDT Thu Jul 4 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN WRIGHT...LACLEDE...
NORTHERN TEXAS AND SOUTHWESTERN PULASKI COUNTIES THROUGH 1130 PM
CDT...

At 1057 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from Conway to 12 miles east of
Niangua to near Hartville. Movement was east at 35 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Southwestern Fort Leonard Wood, Lebanon, Mountain Grove, Houston,
Morgan, Dawson, Raymondville, Phillipsburg, Huggins, Plato, Twin
Bridges, Competition, Manes, Lynchburg, Grovespring, Falcon, Success,
Yukon, Roby, and Simmons.

This includes Interstate 44 between mile markers 117 and 132, and
between mile markers 145 and 148.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3712 9231 3741 9269 3748 9269 3748 9274
      3766 9285 3778 9236 3760 9203 3731 9173
TIME...MOT...LOC 0357Z 248DEG 31KT 3751 9283 3739 9260 3723 9245

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Price
Special weather statement, Jul 4, 11:06 PM CDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Springfield MO
1106 PM CDT Thu Jul 4 2024

MOZ082-092-096-050430-
Douglas MO-Wright MO-Texas MO-
1106 PM CDT Thu Jul 4 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN WRIGHT...DOUGLAS AND
SOUTHWESTERN TEXAS COUNTIES THROUGH 1130 PM CDT...

At 1106 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles east of Conway to near Norwood to 12
miles north of Gainesville. Movement was east at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Bryant Creek State Park, Mountain Grove, Ava, Cabool, Mansfield,
Norwood, Hartville, Brushyknob, Gentryville, Rome, Vanzant, Squires,
Drury, and Odin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3681 9281 3714 9263 3729 9267 3733 9256
      3714 9230 3720 9212 3714 9209 3679 9212
TIME...MOT...LOC 0406Z 270DEG 26KT 3750 9266 3715 9235 3679 9249

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Price
Local storm report, Jul 4, 11:15 PM CDT, 1 hour 34 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1115 PM CDT Thu Jul 4 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 PM     Tstm Wnd Dmg     2 SE Ozark              37.01N 93.18W
07/04/2024                   Christian          MO   Public

            Tree blocking road near East Elementary with
            many smaller tree branches damaged and
            snapped.

&&

PC
Special weather statement, Jul 4, 11:56 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Springfield MO
1156 PM CDT Thu Jul 4 2024

MOZ082-083-097-098-106-050600-
Dent MO-Oregon MO-Howell MO-Texas MO-Shannon MO-
1156 PM CDT Thu Jul 4 2024

...STRONG THUNDERSTORMS WILL IMPACT SHANNON...SOUTHERN DENT...
HOWELL...EASTERN TEXAS AND OREGON COUNTIES THROUGH 100 AM CDT...

At 1155 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Raymondville to 8 miles northeast of
Willow Springs to 8 miles northeast of Bakersfield. Movement was east
at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
West Plains, Ozark National Scenic Riverways, Echo Bluff State Park,
Current River State Park, Montauk State Park, Licking, Mountain View,
Willow Springs, Houston, Winona, Alton, Birch Tree, Eminence, Pomona,
Summersville, Bunker, Raymondville, South Fork, Brandsville, and
Montier.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3708 9122 3683 9123 3682 9111 3666 9113
      3657 9212 3669 9212 3709 9204 3748 9203
      3759 9131 3751 9131 3750 9121 3742 9121
      3741 9117 3732 9118 3726 9116 3725 9112
      3720 9112 3714 9102 3709 9102
TIME...MOT...LOC 0455Z 260DEG 34KT 3736 9190 3709 9187 3664 9208

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Wise

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 7:00 PM CDTSevere Thunderstorm WarningSGFMcDonald30 min
Jul 4, 7:33 PM CDTSpecial Weather StatementSGFBarry27 min
Jul 4, 7:52 PM CDTSevere Thunderstorm WarningSGFBarry, McDonald, Newton23 min
Jul 4, 8:13 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence, Newton32 min
Jul 4, 8:21 PM CDTSevere Thunderstorm WarningSGFMcDonald24 min
Jul 4, 8:44 PM CDTSevere Thunderstorm WarningSGFBarry, Christian, Lawrence, Stone46 min
Jul 4, 8:47 PM CDTSevere Thunderstorm WarningSGFBarry, McDonald, Newton28 min
Jul 4, 9:13 PM CDTSpecial Weather StatementSGFChristian, Greene32 min
Jul 4, 9:15 PM CDTSpecial Weather StatementSGFNewton30 min
Jul 4, 9:20 PM CDTSevere Thunderstorm WarningSGFChristian, Greene40 min
Jul 4, 9:37 PM CDTSevere Thunderstorm WarningSGFChristian, Greene, Stone38 min
Jul 4, 9:42 PM CDTSpecial Weather StatementSGFBarry, Lawrence48 min
Jul 4, 9:56 PM CDTSevere Thunderstorm WarningSGFTexas, Wright37 min
Jul 4, 10:01 PM CDTSpecial Weather StatementSGFWebster29 min
Jul 4, 10:08 PM CDTSpecial Weather StatementSGFGreene, Lawrence37 min
Jul 4, 10:16 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Webster, Wright29 min
Jul 4, 10:26 PM CDTSpecial Weather StatementSGFTaney34 min
Jul 4, 10:30 PM CDTSpecial Weather StatementSGFDallas, Polk30 min
Jul 4, 10:31 PM CDTSpecial Weather StatementSGFDouglas, Webster, Wright29 min
Jul 4, 10:42 PM CDTSevere Thunderstorm WarningSGFDallas, Greene, Laclede, Polk, Webster33 min
Jul 4, 10:44 PM CDTSevere Thunderstorm WarningSGFDouglas, Wright46 min
Jul 4, 10:48 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory, Polk42 min
Jul 4, 10:50 PM CDTFlash Flood WarningSGFDallas, Greene, Lawrence, Polk4 hr
Jul 4, 10:51 PM CDTSpecial Weather StatementSGFOzark24 min
Jul 4, 10:57 PM CDTSpecial Weather StatementSGFLaclede, Texas, Wright33 min
Jul 4, 11:06 PM CDTSpecial Weather StatementSGFDouglas, Wright24 min
Jul 4, 11:15 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Pulaski, Webster45 min
Jul 4, 11:18 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Pulaski, Texas, Webster, Wright42 min
Jul 4, 11:21 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Texas, Wright39 min
Jul 4, 11:31 PM CDTSevere Thunderstorm WarningSGFDent, Texas44 min
Jul 4, 11:45 PM CDTFlash Flood WarningSGFDallas, Laclede, Webster, Wright4 hr
Jul 4, 11:56 PM CDTSpecial Weather StatementSGFHowell, Oregon, Shannon, Texas64 min
Jul 5, 12:09 AM CDTFlash Flood WarningSGFTexas4 hr
Jul 5, 3:50 AM CDTAreal Flood WarningSGFDallas, Laclede, Webster, Wright5 hr
Jul 5, 3:53 AM CDTAreal Flood WarningSGFTexas5 hr

Nearby

Flash Flood Warnings in Missouri, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.